MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO OLYMPUS SINGLE USE VALVE KIT; DEFENDO - OLYMPUS VALVE KIT

MEDIVATORS, INC. DEFENDO OLYMPUS SINGLE USE VALVE KIT; DEFENDO - OLYMPUS VALVE KIT
Model Number 100322
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the device, a root cause can not be determined.The device review history (dhr) for the subject lot was reviewed, and no abnormalities were found.A complaint review was conducted for this lot and indicates this to be an isolated event.A steris product specialist confirmed that user facility personnel were over-tightening the irrigation adaptor subsequently causing the threading to tear and the reported leaking to occur.The instructions for use states, "attach the single use endogator connector to the gi endoscope's auxiliary water port by engaging the threads and turning slowly until you feel resistance." the steris product specialist performed in-service training on the proper use and handling procedures for the irrigation adaptor and specifically not to overtighten.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.A follow-up report will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported via medwatch mw5117588 that the irrigation adaptor that connects the irrigation tubing to the endoscopy tower leaks.No report of injury.

Brand Name
DEFENDO OLYMPUS SINGLE USE VALVE KIT
Common Device Name
DEFENDO - OLYMPUS VALVE KIT
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key17187920
Report Number1651395-2023-00015
Device Sequence Number14891709
Product Code ODC
UDI-Device Identifier00677964092992
UDI-Public00677964092992
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100322
Device Lot Number574186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown